| Catalog Number |
RBYPOD6 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was implanted in the patient; therefore, a device investigation could not be performed.Without the return of the device, the root cause of the problem could not be determined.The manufacturing records for the lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the hepatic artery using a pod coil and a non-penumbra microcatheter.During the procedure, the physician experienced slight resistance while advancing the pod coil towards the target location.While attempting to retract the pod coil to re-position a loop, the physician noticed under fluoroscopy that the pod coil was not moving.The physician then realized that the pod coil had unintentionally detached.The physician then used the pusher assembly of the pod coil to push the remaining part of the coil into the target vessel and successfully implanted the pod coil.The procedure was completed using pod packing coils (packing coil) and the same microcatheter.There was no report of an adverse effect to the patient.